# SDR 2005FA0001047

- Difficulty date: July 7, 2005
- Submitted: July 26, 2005
- Operation: General aviation
- Aircraft: N316R
- Make and model: Amtr KITFOX
- Aircraft serial: 1561
- Engine: Rotax ROTAX*
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Shuttle Valve
- Condition: Locked
- Location: Master Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FULL STOP LANDING, BRAKES LOCKED UP AND AIRCRAFT NOSED OVER, DAMAGING THE PROPELLER AND LOWER ENGINE COWLING.  MFG HAS ISSUED SL NR 23 RE: SIMILAR OR SAME PROBLEM.  SOLUTION: RESTRICT BRAKE USE TO PILOT OR CO-PILOT ONLY OR REMOVE THE CO-PILOT PORTION OF THE SYSTEM URL.  (NM07200506922) (K)
